| Catalog Number |
352894 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1: upon priming the iv tubing it was noticed that the set was leaking significantly from where the tubing connects at the distal y-site.No injury reported.
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Twenty-seven (27) unopened samples were returned for evaluation.The returned sets were tested for leakage per specification.One (1) out of 27 sets was found to be leaking from the sonic weld of the distal safeday ultrasite valve.The remainder sets were found acceptable.The reported defect of leakage was confirmed through physical testing.The cause of the leakage was due to a weak sonic weld.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.All available information regarding this occurrence has been forwardedto our material review broad (mrb) business unit leaders and all personnel involved in the manufacturing and inspection of this product in order to heighten awareness.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.